# SDR C2XA08RI088

- Difficulty date: June 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- System (JASC): 3233 · Landing Gear Actuator
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 171
- Condition: Defective
- Location: Nlg
- Part time: 21,844 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3001 - EWR - FLIGHT CREW REPORTED THAT IT SOUNDED LIKE LANDING GEAR DOORS OPEN IN FLIGHT.  EWR MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOOR SOLENOID VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
